# SDR UALA2012110506309

- Difficulty date: November 4, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,323 hours, 27,088 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 1B30517913
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, INSIDE TAILPIPE IS SOAKED WITH ENGINE OIL.  SERVICED NR 2 ENGINE WITH 9 QUARTS OF OIL.  CLEANED TAILPIPE OF OIL ACCOMPLISHED ENGINE IDLE RUN PER TOMC ENGINE DESK AFTER RUN TAILPIPE STILL SOAKED.  REPLACED NR 2 ENGINE SCAVENGE LUBE PUMP.  DRAINED GEAR BOX, FOUND 5 QTS.
